# SDR DHL9974158C

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, L/T WING I/B MID FLAP LOWER SURFACE LOWER SKIN PANEL HAS A CRACK JUST O/B OF NR 4 TRACK FAIRING.  TRIMMED OUT DAMAGED, INSTALLED REPAIR AT LEFT WING MID FLAP PER SRM 57-50-4, 4 BY 22.5, N/R 1452.
